# SDR SWAA2024100130590

- Difficulty date: August 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT CORRODED<[01] RUDDER BALANCE ARM WEIGHT REPLACED ON CSD WORK ORDER #575213; CUSTOMER PO #P8436615-1; FORM TRACKING #N-197042;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
